By Topic

Optimal Embeddings of Paths with Various Lengths in Twisted Cubes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)

Twisted cubes are variants of hypercubes. In this paper, we study the optimal embeddings of paths of all possible lengths between two arbitrary distinct nodes in twisted cubes. We use TQn to denote the n-dimensional twisted cube and use dist(TQn, u, v) to denote the distance between two nodes u and v in TQn, where n ges l is an odd integer. The original contributions of this paper are as follows: 1) We prove that a path of length l can be embedded between u and v with dilation 1 for any two distinct nodes u and v and any integer l with dist(TQn, u, v) + 2 les l les 2n - 1 (n ges 3) and 2) we find that there exist two nodes u and v such that no path of length dist(TQn, u, v) + l can be embedded between u and v with dilation 1 (n ges 3). The special cases for the nonexistence and existence of embeddings of paths between nodes u and v and with length dist(TQn, u, v) + 1 are also discussed. The embeddings discussed in this paper are optimal in the sense that they have dilation 1

Published in:

IEEE Transactions on Parallel and Distributed Systems  (Volume:18 ,  Issue: 4 )